Couldn't find what you looking for?

TRY OUR SEARCH!

I am 22. Since hitting puberty, I have masturbated regularly (once daily, usually- and sometimes to porn).

Recently, I masturbated three times in one day, then had a semi "panic attack" (nausea, raised heart-rate, shortness of breath) about half an hour after the third orgasm.

I have sought a doctor's help for the "panic-attack", but now I get ill whenever I am aroused.

I have masturbated once since this event, and I got really sick again after orgasm.

Tonight I began to get aroused again and got sick before even masturbating (nausea and a heating or burning sensation in my lower torso area).

I know I need to see a doctor, but are there any ideas as to why this may be happening?

Loading...

Were you just masturbating when this happened? Were you using porn or some other stimulation?

It does sound like an anxiety issue, why is the question. Masturbating 3 times in a day shouldn' t cause it.

Are you thinking about something that bothers you when you masturbate? Maybe a friend or something? I'm not suggesting things I'm only looking for answers.

Have you had any wet dreams since your attack? Did you get ill then?

Hope this helps, please post back.
Reply

Loading...

The time when I was mbing three times, I was using porn.

After I recovered a bit from the initial panic attack, I tried to mb again without porn and I got sick again.

I have not had any wet dreams. Last night I was about to mb again - I had some porn stimulation, but I began to get sick, so I stopped.
Reply

Loading...

OK,

Does other activity, working out, or anything physical create these symptoms? Are you generally in good health?

Sometimes finding the reason for an anxiety attack can be very difficult. Think back to what was going on around you when you masturbated the three times. Did something happen? Were you caught? How do you feel about masturbation in general? Did something happen to you earlier in your life while masturbating?

These are only a few questions to ask yourself. It could even be something totally unrelated to the activity that creates anxiety.

I suggest you see a psychologist about this. Find someone that you can talk to easily and trust. Remember, it will be confidential. They can help you best work out your anxiety problems.

Hope it helps, keep us posted. Dan
Reply

Loading...

I have a similar problem. Sometimes when I am aroused I feel sick to my stomach and sometimes I even throw up. This can happen just by thinking about sex, or even looking at someone I am highly sexually attracted to. It can even happen to me during sex and during orgasm. In addition, before I get sick, my entire body heats up, and sometimes my palms start to tingle. I have no idea what is wrong with me. I think my body needs to be rewired. Usually I am able to stop it by either hurting myself or thinking boring thoughts. It sucks though because then I can't live in the moment. Can anyone help me?
Reply

Loading...

I know this is a very old thread but I'd like to comment here and say that I too experience nausea when I feel aroused. And the thought of masturbating makes me feel worse. I wouldn't call it anxiety, but I just feel unpleasant. When I'm turned on, my main intent is to just get it over with. I don't know why I am like this.
Reply

Loading...

I am also currently experiencing these symptoms. My first sexual experience was sexual assult but evem after that encounter, I was still able to get  aroused/masterbate/have sexual encounters without naseau or sickness.

Recently I started taking medication for weight loss (phentramine) and have been on a strict 20 gm of fat diet. I abuse it and know that I don't even intake 5 grams of fat a day. Usually I will go entire days without a meal and little water.

This is when I started noticing that when sexually aroused, I would get flushed, dizzy, and sick. The feelings did feel completely similar to a panic attack. ( I also started experiencing anxiety and panic attacks with the use of the medications)

The reason im on this thread is because tonight I simply kissed a boy and the feeling made me so overwhelminly nesaous that I nearly threw up. I had to stop kissing him and tell him goodnight nonchalantly before running to the restroom. I didnt vomit but I was shaking and flushed and stayed for a good moment to make sure I was over it.

If anyone experiencing these symptoms

Reply

Loading...

****If anyone is experiencing these symptoms while also partaking in any kind of medications (similar to phentramine) or dieting, please let me know. I want to know if this is common.

Reply

Loading...

Maybe you have a lover out there waiting for you to find them and they are not a porn star. So instead of keeping getting sick maybe you should work on whatever is causing your anxiety and such.
Reply

Loading...

I've been having similar issues. 26 year old female, never had kids or been pregnant. At first I thought it was just when I had a really intense orgasm. This was about a year ago maybe? Now, all of a sudden (it is a new partner), it seems like I have what is like a panic attack for now reason any time he touches my clit. No diet medications here, just levothyroxin for a underactive thyroid. Super frustrating as I get cold sweats, dizzy, and the over whelming sense of nausea. I have no idea what it is or why it happens. I have a pretty healthy sex life so I am a little confused if it's a panic attack.

Reply

Loading...

I just started to research this, this is the 1st site I've even looked at. And I was surprised by your post, that the thyroid disease may be the connection. I also have an under active thyroid disease, taking Levothyroxine. I've been on it for about 4 yrs. But my nausea while being aroused just started recently. Although, recently I have changed how much of the medication I take. I haven't been very consistent with it. Maybe that increases the side effects? Have you had any similar experience?
Reply

Loading...

Well, I'm 33, been in an open relationship 13 years. Have 3 grown and nearly grown kids.... I have had most my thyroid taken out, about 10 years ago.... I started new meds for ADHD or weight loss, 2 years ago, but was off it for a little over a year before going back on it. I have been for 3 years getting literally sick/ vomiting when I had sex. Now it even happens when get highly turned on.... I need help....

Reply

Loading...

It might be a problem with your heart or cardiovascular system.
Please note that ecg and echocardiogram might not be able to see much.
Unfortunately medicine isn't able today to detect these kinds of cardiovascular inefficiencies.
Hope this helps.
Reply

Loading...

I too am experiencing this same affect while taking Phentermine
Reply

Loading...

Been on phentramine for over a year and this happens to me!
Reply

Loading...